Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 164, NWS Albuquerque, NM

May 30, 2021Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2021, 5:15 PM MDT for Roosevelt County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2021, 5:15 PM MDT (23:15 UTC)
Expired
May 30, 2021, 6:15 PM MDT
In force
60 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 104 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 11:41 AM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

072 
WUUS55 KABQ 302315
SVRABQ
NMC041-310015-
/O.NEW.KABQ.SV.W.0164.210530T2315Z-210531T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
515 PM MDT Sun May 30 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Roosevelt County in east central New Mexico...

* Until 615 PM MDT.

* At 514 PM MDT, a severe thunderstorm was located over Milnesand, or
  24 miles north of Tatum, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Causey, Milnesand and Lingo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

High winds and large hail can spread quickly across open rangeland.  

&&

LAT...LON 3357 10347 3363 10350 3408 10305 3403 10304
      3357 10305
TIME...MOT...LOC 2314Z 224DEG 21KT 3361 10335 

HAIL...1.25IN
WIND...60MPH
 
$$

33
2 follow-up statements
589 
WWUS55 KABQ 302341
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
541 PM MDT Sun May 30 2021

NMC041-310015-
/O.CON.KABQ.SV.W.0164.000000T0000Z-210531T0015Z/
Roosevelt-
541 PM MDT Sun May 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...

At 541 PM MDT, a severe thunderstorm was located 7 miles southwest of
Lingo, or 26 miles west of Morton, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Causey, Milnesand and Lingo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

High winds and large hail can spread quickly across open rangeland. 

&&

LAT...LON 3357 10347 3363 10350 3408 10305 3403 10304
      3357 10305
TIME...MOT...LOC 2341Z 224DEG 21KT 3372 10322 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

33
203 
WWUS55 KABQ 310024
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
624 PM MDT Sun May 30 2021

NMC041-310033-
/O.EXP.KABQ.SV.W.0164.000000T0000Z-210531T0015Z/
Roosevelt-
624 PM MDT Sun May 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOSEVELT COUNTY
HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central New Mexico.

LAT...LON 3357 10347 3363 10350 3408 10305 3403 10304
      3357 10305
TIME...MOT...LOC 0023Z 224DEG 21KT 3388 10304 

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:15 PM MDT, 0 minutes earlier.

Area forecast discussion, May 30, 5:15 PM MDT, 0 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
515 PM MDT Sun May 30 2021

.AVIATION...
00Z TAF CYCLE
Low level moisture will continue to make a run west and northwestward
through the RGV and to the Continental Divide and into northwest NM.
A few drier showers and storms with wind gusts to around 45kt will
prevail over portions of nw and west central NM as well as the RGV.
From the central mt chain ewd, convection was becoming less
widespread at 23Z but a few storms will continue to be severe with
large hail and wind gusts to 50kt through 02Z. Higher terrain will
become obscured in widespread MVFR to IFR cigs/vbys in br and
precipitation developing by 06Z from the central mt chain to the TX
border. Improvement is expected to be slow between 31/13-17Z.

&&

.PREV DISCUSSION...304 PM MDT Sun May 30 2021...
.SYNOPSIS...
Strong to severe thunderstorms are possible across portions of
eastern New Mexico today. Locally heavy rainfall, damaging wind, and
large hail are the primary threats. Another round of afternoon
showers and thunderstorms will be possible over Memorial Day for much
of northern and central New Mexico. Temperatures will be cooler than
normal for most of the forecast area with isolated showers and
thunderstorms possible each afternoon this week. Temperatures will
trend warmer towards the weekend, bringing most locales near to
slightly below normal.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
Low level moisture made a run farther west as well as up the Rio
Grande Valley last night and this morning. While some of this has
finally started to mix out this afternoon, enough has survived to
pop a few cells over and near the Valley as well as over Rio Arriba
County. Some of this activity should be dry with gusty erratic
winds. Elsewhere, the threat for strong to severe storms east of the
central mountain chain continues for the rest of the afternoon.
Locally heavy rain remains a threat, although cells have not been as
prolonged in one place has the one this morning north of Tucumcari
to Logan. Considered whether or not the current Flash Flood Watch
needed to be expanded but models indicating mixed messages. The
NAM12 is indicating a west to east oriented swath of precipitation
over portions of east central NM late this evening but the HRRR is
shunting the majority of the heavy precipitation into TX around 00Z.
Therefore will let the current Watch ride. On Memorial Day,
northwest flow is forecast over north central and northeast NM as
low level moisture continues to leak westward, therefore the focus
for heavy rain may be more over the northern mountains and northeast
Memorial Day, where locally heavy rainfall has been inserted in the
weather grids. The severe threat is forecast to be more limited
Memorial Day to southeast NM, at least at this time per the SPC Day
2 Outlook.  Otherwise, low clouds and fog will return to the east
tonight and where high temperatures Memorial Day will be much cooler
than normal.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
Upper level low pressure in the Baja will continue to spin in place
on Tuesday as a disturbance digs into northern NM. Shower and
thunderstorm chances will be favored across the eastern slopes of the
central mts before pushing off into the eastern plains in the
afternoon. With steep 700-500 mb lapse rates of around 8 deg/km and
CAPE values between 800 to 1200 J/kg, a few storms may become strong
with isolated hail and damaging wind. Wednesday offers a similar
setup as the upper low maintains its anchor in the Baja while the
trough in the Midwest continues to swing its axis to the east.
Another round of afternoon showers and thunderstorms will be on tap
for the central mts and eastward as the west remains mostly dry. The
exception might be across portions of southwest NM, where some
residual moisture may help to support some limited convection, though
accumulations of more than a few hundredths of an inch look
unlikely. By Wednesday night, an area of high pressure forms near the
Great Basin, forcing the western portion of the CONUS into a Rex
block. This will allow for moisture to continue to be pulled in from
the Gulf and for the daily rounds of showers and thunderstorms to
persist through the end of the week. While coverage across areas west
of the central mt chain looks more favorable, it is not very well
resolved by models at this stage in the game. The Rex block degrades
on Saturday, shifting the pattern into a less favorable moisture
regime for the Land of Enchantment. Models diverge at this point,
with the GFS displaying the cutoff low wandering through the Baja
while the ECMWF develops a ridge across the Desert Southwest and the
CMC brings an amplified low in off the coast of CA. Evolution of
these upper level features will dictate the possibility of continued
precipitation coverage towards the end of the long term. Otherwise,
temperatures will trend below average through next week for most
locales, the exception being the west which will be near to above
average. 12

&&

.FIRE WEATHER...
Low level moisture has leaked into the Rio Grande Valley and
Northwest Mountains last night and this morning, allowing for some
mostly dry showers and storms with erratic winds between the Rio
Grande Valley and Continental Divide through this evening. Moisture
will continue to seep westward tonight and Memorial Day where
chances will increase for wetting rain with any convection.

From the central mountain chain eastward, wetting showers and storms
will continue though Memorial Day. Some of the storms will be strong
to severe during the afternoons and evenings and some may contain
locally heavy rain, which could lead to flooding. Flooding is a
concern for any burn scars along the east slopes of the Sangre de
Cristo mountains for the rest of this afternoon and evening.

Overall, humidities will trend up and temperatures down on Memorial
Day. Areas of poor ventilation are forecast from the central
mountain chain eastward Memorial Day and Tuesday while rates over
the west will be mostly good to excellent.

An upper ridge may begin to dominate the state by the middle of the
week, but enough moisture will linger for daily rounds of showers
and storms, focused over the mountains and east. However, chances
for wetting rain gradually diminish from day to day. High
temperatures will trend warmer again and humidities lower.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for the following
zones... NMZ214-215.

&&
Hazardous weather outlook, May 30, 4:20 AM MDT, 12 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
420 AM MDT Sun May 30 2021

NMZ201>241-311100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
420 AM MDT Sun May 30 2021

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected across
the eastern half of New Mexico today. Some storms will be strong to
severe with heavy downpours, large hail, and damaging winds. Locally
heavy rainfall could lead to flash flooding over recent wildfire
burn scars, especially in the Sangre de Cristo mountains.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms are expected again on Memorial
Day with storms expanding into more of central to northwestern New
Mexico. Again, some storms will be capable of heavy downpours, large
hail, and damaging winds.

Thunderstorms will redevelop each day thereafter, generally favoring
the eastern half of the state with a few strong to severe storms
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their observations of any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

52

In the hours before

Special weather statement, May 30, 4:17 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
417 PM MDT Sun May 30 2021

NMZ223-233-302245-
Central Highlands-Guadalupe County-
417 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 445 PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Encino, or 13 miles west of Vaughn, moving east at 35
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Vaughn and Duran.

This includes the following highways...
 Highway 285 between Mile Markers 188 and 204.
 Highway 60 between Mile Markers 255 and 283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central and east central New Mexico.

LAT...LON 3444 10550 3462 10552 3477 10502 3439 10495
TIME...MOT...LOC 2217Z 263DEG 30KT 3454 10542

33
Local storm report, May 30, 4:32 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TORNADO          3 NW MOSES              36.74N 103.11W
05/30/2021                   UNION              NM   NWS EMPLOYEE

            BRIEF TORNADO

&&

EVENT NUMBER ABQ202102341

JLS
Special weather statement, May 30, 4:49 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
449 PM MDT Sun May 30 2021

NMZ234-302315-
Quay County-
449 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Glenrio, or 22 miles south of Nara Visa, moving
northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Glenrio.

This includes Interstate 40 between Mile Markers 369 and 373.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
east central New Mexico.

LAT...LON 3516 10304 3517 10324 3538 10324 3550 10304
TIME...MOT...LOC 2249Z 224DEG 16KT 3529 10317

33
Local storm report, May 30, 4:57 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          10 SW MIDWAY            33.19N 104.57W
05/30/2021                   CHAVES             NM   STORM CHASER

&&

EVENT NUMBER ABQ202102342

JLS
Special weather statement, May 30, 5:04 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
504 PM MDT Sun May 30 2021

NMZ211-214-217-218-302330-
Southern Sangre de Cristo Mountains-Espanola Valley-Santa Fe Metro
Area-Jemez Mountains-
504 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...SOUTHEASTERN RIO
ARRIBA...EAST CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES
UNTIL 530 PM MDT...

At 504 PM MDT, Doppler radar was tracking a strong thunderstorm near
Los Alamos, moving northeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Los Alamos, Espanola, White Rock, Pojoaque, Chimayo, Santa Clara
Pueblo, Cuartelez, Rio Chiquito, Embudo and Cundiyo.

This includes Highway 285 between Mile Markers 337 and 351.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
north central New Mexico.

LAT...LON 3574 10624 3586 10640 3629 10607 3606 10572
TIME...MOT...LOC 2304Z 221DEG 21KT 3586 10626

33
Local storm report, May 30, 5:12 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TORNADO          13 WNW LAKE ARTHUR      33.08N 104.57W
05/30/2021                   CHAVES             NM   STORM CHASER

&&

EVENT NUMBER ABQ202102343

JLS

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:43 PM MDTTornado Warning Tornado observedABQUnion47 min
May 29, 6:47 PM MDTSpecial Weather StatementABQMora28 min
May 29, 6:50 PM MDTSevere Thunderstorm WarningABQMora25 min
May 29, 7:27 PM MDTTornado WarningABQUnion24 min
May 29, 7:30 PM MDTSpecial Weather StatementABQMora30 min
May 29, 7:42 PM MDTSevere Thunderstorm WarningABQHarding, Mora33 min
May 29, 7:58 PM MDTSpecial Weather StatementABQHarding32 min
May 29, 8:08 PM MDTSevere Thunderstorm WarningABQHarding15 min
May 29, 8:20 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel25 min
May 29, 8:43 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel62 min
May 29, 8:57 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel108 min
May 29, 9:42 PM MDTSpecial Weather StatementABQHarding33 min
May 29, 10:06 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel39 min
May 29, 10:13 PM MDTSpecial Weather StatementABQHarding32 min
May 29, 10:20 PM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union3 hr
May 29, 10:43 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel62 min
May 29, 11:16 PM MDTSpecial Weather StatementABQHarding29 min
May 29, 11:42 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel49 min
May 30, 12:10 AM MDTSevere Thunderstorm WarningABQQuay, Union20 min
May 30, 3:29 AM MDTFlash Flood WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos19 hr
May 30, 5:49 AM MDTSpecial Weather StatementABQQuay26 min
May 30, 6:19 AM MDTSpecial Weather StatementABQQuay26 min
May 30, 6:52 AM MDTSpecial Weather StatementABQQuay23 min
May 30, 7:47 AM MDTSpecial Weather StatementABQQuay28 min
May 30, 7:52 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel3 hr
May 30, 8:16 AM MDTSpecial Weather StatementABQQuay44 min
May 30, 8:50 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel3 hr
May 30, 8:59 AM MDTSpecial Weather StatementABQQuay46 min
May 30, 10:24 AM MDTSpecial Weather StatementABQLincoln36 min
May 30, 11:00 AM MDTSpecial Weather StatementABQLincoln30 min
May 30, 11:38 AM MDTSpecial Weather StatementABQLincoln22 min
May 30, 11:52 AM MDTSevere Thunderstorm WarningABQLincoln29 min
May 30, 12:05 PM MDTAreal Flood AdvisoryABQLincoln3 hr
May 30, 12:08 PM MDTSpecial Weather StatementABQLincoln37 min
May 30, 12:15 PM MDTSevere Thunderstorm WarningABQTorrance32 min
May 30, 12:17 PM MDTSevere Thunderstorm WarningABQLincoln23 min
May 30, 12:31 PM MDTSevere Thunderstorm WarningABQColfax, Mora, Taos59 min
May 30, 12:39 PM MDTSpecial Weather StatementABQTorrance36 min
May 30, 1:00 PM MDTAreal Flood AdvisoryABQTorrance3 hr
May 30, 1:15 PM MDTSpecial Weather StatementABQTorrance30 min
May 30, 1:18 PM MDTSpecial Weather StatementABQLincoln27 min
May 30, 1:21 PM MDTSpecial Weather StatementABQColfax24 min
May 30, 1:30 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt16 min
May 30, 1:31 PM MDTSpecial Weather StatementABQTorrance29 min
May 30, 1:32 PM MDTSevere Thunderstorm WarningABQTorrance58 min
May 30, 1:36 PM MDTSpecial Weather StatementABQMora24 min
May 30, 1:39 PM MDTAreal Flood AdvisoryABQLincoln3 hr
May 30, 1:40 PM MDTAreal Flood AdvisoryABQTorrance3 hr
May 30, 1:43 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos3 hr
May 30, 1:49 PM MDTSevere Thunderstorm WarningABQLincoln56 min
May 30, 1:56 PM MDTSevere Thunderstorm WarningABQSanta Fe25 min
May 30, 2:05 PM MDTSpecial Weather StatementABQMora25 min
May 30, 2:11 PM MDTSevere Thunderstorm WarningABQColfax, Mora64 min
May 30, 2:15 PM MDTSpecial Weather StatementABQColfax30 min
May 30, 2:17 PM MDTTornado WarningABQLincoln43 min
May 30, 2:19 PM MDTFlash Flood Warning EmergencyABQLincoln3 hr
May 30, 2:30 PM MDTSpecial Weather StatementABQ30 min
May 30, 2:36 PM MDTSpecial Weather StatementABQHarding24 min
May 30, 2:42 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel21 min
May 30, 2:47 PM MDTSpecial Weather StatementABQTorrance28 min
May 30, 2:51 PM MDTSpecial Weather StatementABQValencia39 min
May 30, 3:07 PM MDTSpecial Weather StatementABQMora23 min
May 30, 3:08 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln37 min
May 30, 3:11 PM MDTSevere Thunderstorm WarningABQMora23 min
May 30, 3:23 PM MDTSpecial Weather StatementABQBernalillo52 min
May 30, 3:31 PM MDTTornado Warning Tornado observedConsiderable damage threatABQUnion44 min
May 30, 3:33 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln27 min
May 30, 3:38 PM MDTAreal Flood AdvisoryABQColfax, Mora112 min
May 30, 3:59 PM MDTSevere Thunderstorm WarningABQChaves46 min
May 30, 4:05 PM MDTSpecial Weather StatementABQBernalillo40 min
May 30, 4:06 PM MDTSpecial Weather StatementABQUnion24 min
May 30, 4:17 PM MDTSpecial Weather StatementABQGuadalupe28 min
May 30, 4:41 PM MDTTornado Warning Tornado observedABQChaves34 min
May 30, 4:45 PM MDTSevere Thunderstorm WarningABQChaves60 min
May 30, 4:49 PM MDTSpecial Weather StatementABQQuay26 min
May 30, 5:04 PM MDTSpecial Weather StatementABQLos Alamos26 min
May 30, 5:07 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
May 30, 5:15 PM MDTTornado Warning Tornado observedABQChaves29 min
May 30, 5:18 PM MDTAreal Flood AdvisoryABQLincoln117 min
May 30, 5:28 PM MDTAreal Flood AdvisoryABQUnion3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.